MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; Implantable lead

BOSTON SCIENTIFIC CORPORATION FLEXTEND; Implantable lead
Model Number 4087
Medical Device Problem Codes Signal Artifact/Noise (1036); Low impedance (2285); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited low out-of-range right atrial lead impedances, with the first low impedance detected shortly after implantation.The current device also reported an out-of-range atrial pacing lead impedance.Findings were consistent with an atrial lead insulation breach associated with noise on the ra lead.The lead remains in service.No adverse patient effects were reported.

Brand Name
FLEXTEND
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25728117
Report Number2124215-2026-36180
Device Sequence Number18744926
Product Code DTB
UDI-Device Identifier00802526397738
UDI-Public(01)00802526397738(17)151112
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/12/2015
Device Model Number4087
Device Catalogue Number4087
Device Lot Number307389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured11/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale